Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: on Lamictal, going off Geodon and now the flu heaven help me

Posted by Phillipa on July 11, 2006, at 20:09:33

In reply to on Lamictal, going off Geodon and now the flu, posted by heaven help me on July 11, 2006, at 18:13:55

Mary I read the info you posted and the flu like symptoms are a RARE side effect of lamictal. Sounds more like withdrawal from the geodon. Did you look up geodon too? I forget why are you giving up the geodon? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:666147
URL: http://www.dr-bob.org/babble/20060709/msgs/666177.html